# SDR V0DR20111114018

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: C33172112
- Condition: Deteriorated
- Location: Propeller
- Component: Propeller
- Component part number: HCE4A3I
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED OIL LEAKING AROUND BULKHEAD OF PROPELLER ASSY.  TECH REPORTED DURING DISASSEMBLY, A PITCH CHANGE ROD O-RING WAS BAD.  THE O-RING APPEARS TO HAVE DETERIATED (OUTER LAYER OF RUBBER TO PEEL).  NO OTHER DISCREPANCIES WITH THE PROPELLER HAVE BEEN REPORTED.
